advertisement
Question
Posted by: GERD | 2019/07/22

GERD

Dear Doc. I was diagnosed with Gastro esophageal reflux disease. I was put on Lancap30 mg and clopamon 10 mg. I was given only 5 of the Lancap capsules. I began to adjust my diet. No coffee no fizz drinks and so forth. I was so confused about the diagnoses because the doctor also told me that I could possibly have an stomach ulcer. I am constantly nauseous and I cannot eat properly. I weighed 58 kg and I have lost about 4 kilos. I only live of yougurt, rooibos tea and blant toast. I am so upset because my stomach are really acting up. I don't enjoy meals and I only eat to survive. I don't have stomach cramps or aches it is just the constant nausea and the burning feeling inside my tummy. Can you elaborate on GERD as well as stomach ulcer?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc
- 2019/07/24

Hi there
GERD is caused by the stomach acid going back up into the esophagus. This usually happens because the sphincter that is supposed to keep the stomach acid from returning to the esophagus is not working correctly. lancap can usually help, but the medication is given for much longer than 5 days, this is the same for a stomach ulcer. Did you go for a gastroscopy? If the pain and discomfort persist, this is the next step, as well as longer treatment with the Lancap. Good luck and I hope that you feel better soon. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement